# SDR ASAA2017081621650

- Difficulty date: August 16, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 17,570 hours, 5,776 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELECTRIC LIGHT CAME ON DURING PREFLIGHT.  ACFT GROUNDED.  ACCOMPLISHED FIM 24-31, TASK 801. LIGHT WENT OUT AND NO FAULTS FOUND. OK FOR SERVICE.
